# SDR UIEA2015071400353

- Difficulty date: June 13, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,657 hours, 16,409 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIPMENT COOLING, EICAS MESSAGE.  QRH COMPLIED WITH.  OCCURRED DURING TAKEOFF, FWD EQ SUP FLOW, MX MESSAGE.  ACCOMPLISHED OPERATIONAL TEST OF FWD EQUIP COOLING SYS IAW AMM 21-58-00 501 CONFIG 6, NO FAULTS.  ALL INDICATIONS NORMAL & VALVE FAN OPERATES NORMAL.
